Hi , on Methotrexate, three weeks into it now, finding it managable, nausea on two days after shot, now controlled by ,Motilium, the one thing Im noticing is I seem to be aching all over in my bones, not joint pain, mainly in the long bones of thigh and arms, not exactly painful, but very uncomfortable, and makes me feel restless, also feel exhausted at times as well, any advice on this would be appreciated, also , do I have anything else to look forward to?Thanks , Love and Hugs to you all. Tricia
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...